中文

Multiple normalized solutions for the planar Schrodinger-Poisson system with critical exponential growth

Hits:

  • Release time:2025-02-12

  • DOI number:10.1007/s00209-024-03432-9

  • Affiliation of Author(s):中南大学

  • Journal:Mathematische Zeitschrit

  • Co-author:Radulescu, Vicentiu D.

  • First Author:Chen Sitong

  • Indexed by:Journal paper

  • Correspondence Author:Tang Xanhua

  • Discipline:Natural Science

  • Volume:306

  • Issue:3

  • ISSN No.:0025-5874

  • Translation or Not:no

  • Date of Publication:2024-03-18

  • Included Journals:SCI


Central South University  All rights reserved  湘ICP备05005659号-1 Click:
  MOBILE Version

The Last Update Time:..